# SDR J7SA2019111309001

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N521FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20057
- System (JASC): 3411 · Pitot/Static System
- Part: Collector
- Condition: Full
- Location: Pitot Static
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE AT FL 430 THE CA ALTIMETER SHOWED A DESCENT / VSI ABOUT -110 FPM / AIRSPEED DECREASING. STANDBY AND FO INSTRUMENTS SHOWED LEVEL FLIGHT. SEVERAL CAS MESSAGES POSTED. RED "CABIN DELTA P" CAS ILLUMINATED. INITIATED A DESCENT FOR CAUTIONARY PURPOSES. SWITCHED ADC 2 RESUMED NORMAL FLIGHT. AUTOPILOT WOULD ENGAGE BUT WAS FOLLOWED BY AMBER "AP STAB TRIM FAIL". CONDUCTED REMAINDER OF FLIGHT W/O AUTOPILOT. GAINED ACCESS TO L/H # 1 PITOT STATIC VISUAL DRAIN COLLECTORS AND DISCOVERED THE PRESENCE OF WATER IN 3 OF THE 4 COLLECTORS DISCOVERED FRACTURED SIGHT GLASS AND INSTALLED SERVICEABLE SIGHT GLASS AND PERFOMRED SYSTEM PURGING PROCEDURE.  RECONNECTED SYSTEM FITTINGS AND COUPLINGS AND PERFORMED SATISFACTORY PITOT STATIC SYSTEM INDICATION AND LEAK CHECK WITH NO FURTHER DISCREPANICES NOTED
